# SDR AU000927

- Difficulty date: September 25, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 07560051
- Condition: Corroded
- Location: Acft Fuel Filter
- Component: Acft Fuel Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL FILTER BOWL CONTAMINATED WITH ALUMINIUM HYDROXIDE. FILTER BOWL CORRODED.  (X)
